CSpace

Browse/Search Results:  1-2 of 2 Help

Filters    
Selected(0)Clear Items/Page:    Sort:
A Unified Approach to Box-Mengerian Hypergraphs 期刊论文
MATHEMATICS OF OPERATIONS RESEARCH, 2010, 卷号: 35, 期号: 3, 页码: 655-668
Authors:  Chen, Xujin;  Chen, Zhibin;  Zang, Wenan
Favorite  |  View/Download:78/0  |  Submit date:2018/07/30
hypergraph  matroid  box-total dual integrality  packing  covering  
The price of atomic selfish ring routing 期刊论文
JOURNAL OF COMBINATORIAL OPTIMIZATION, 2010, 卷号: 19, 期号: 3, 页码: 258-278
Authors:  Chen, Bo;  Chen, Xujin;  Hu, Xiaodong
Favorite  |  View/Download:78/0  |  Submit date:2018/07/30
Selfish routing  Nash equilibrium  Price of stability